Alert archive / Wyoming / Red Flag Warnings in 2013
Red Flag Warning 3, NWS Cheyenne, WY
NWS Cheyenne, WY issued this red flag warning at Jul 21, 2013, 2:40 AM MDT. It took effect at Jul 21, 2013, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 21, 2013, 2:40 AM MDT (08:40 UTC)
- In effect from
- Jul 21, 2013, 12:00 PM MDT
- Expired
- Jul 21, 2013, 7:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
260 WWUS85 KCYS 210840 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 240 AM MDT SUN JUL 21 2013 ...RED FLAG WARNING FOR WYOMING FIRE WEATHER ZONES 303 THROUGH 307 FROM NOON THROUGH 6 PM TODAY FOR GUSTY WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH FOR MONDAY...9AM THROUGH 6 PM FOR WYOMING FIRE WEATHER ZONES 303 THROUGH 307 FOR GUSTY WINDS AND LOW HUMIDITIES... .A FRONTAL BOUNDARY CURRENTLY LAYING ALONG A LINE FROM CASPER TO LARAMIE TO DENVER THIS MORNING SEPARATES VERY DRY AIR TO THE WEST AND MOIST AIR TO THE EAST. WEST OF THIS FRONT...LATEST FORECAST GUIDANCE SHOWS THAT WINDS COULD MIX DOWN FROM VERY HIGH LEVELS OF THE ATMOSPHERE. GUSTY WINDS OF 25 TO 30 MPH ARE POSSIBLE THIS AFTERNOON IN CARBON COUNTY. SIMILAR CONDITIONS CAN BE EXPECTED MONDAY WITH POSSIBLY STRONGER AND MORE WIDESPREAD GUSTY WINDS. WYZ303>307-220000- /O.NEW.KCYS.FW.W.0003.130721T1800Z-130722T0000Z/ /O.NEW.KCYS.FW.A.0003.130722T1500Z-130723T0000Z/ CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS- SOUTHWEST CARBON-SIERRA MADRE RANGE/MEDICINE BOW NF- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE/MEDICINE BOW NF- 240 AM MDT SUN JUL 21 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 303...304...305...306 AND 307... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 303...304...305...306 AND 307... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH FOR WIND AND LOW RELATIVE HUMIDITY IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. * AFFECTED AREA...FIRE WEATHER ZONE 303 CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS...FIRE WEATHER ZONE 304 SOUTHWEST CARBON...FIRE WEATHER ZONE 305 SIERRA MADRE RANGE/MEDICINE BOW NF...FIRE WEATHER ZONE 306 UPPER NORTH PLATTE RIVER BASIN AND FIRE WEATHER ZONE 307 SNOWY RANGE/MEDICINE BOW NF. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 7 PERCENT. * IMPACTS...GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL RESULT IN THE POTENTIAL FOR RAPID FIRE GROWTH BOTH TODAY AND MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
2 follow-up statements
633 WWUS85 KCYS 212359 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 559 PM MDT SUN JUL 21 2013 ...RED FLAG WARNING FOR WYOMING FIRE WEATHER ZONES 303 THROUGH 307 UNTIL 7 PM THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH FOR MONDAY FROM 9 AM THROUGH 7 PM FOR WYOMING FIRE WEATHER ZONES 303 THROUGH 307 FOR GUSTY WINDS AND LOW HUMIDITIES... .GUSTY WEST WINDS OF 25 TO 35 MPH AND LOW RELATIVE HUMIDITIES WILL CONTINUE THROUGH EARLY THIS EVENING IN CARBON COUNTY. SIMILAR CONDITIONS CAN BE EXPECTED MONDAY WITH POSSIBLY STRONGER AND MORE WIDESPREAD GUSTY WINDS. WYZ303>307-220800- /O.EXT.KCYS.FW.W.0003.000000T0000Z-130722T0100Z/ /O.EXT.KCYS.FW.A.0003.130722T1500Z-130723T0100Z/ CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS- SOUTHWEST CARBON-SIERRA MADRE RANGE/MEDICINE BOW NF- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE/MEDICINE BOW NF- 559 PM MDT SUN JUL 21 2013 ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 303...304... 305...306 AND 307... ...FIRE WEATHER WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH EARLY MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 303...304...305...306 AND 307... * AFFECTED AREA...FIRE WEATHER ZONE 303 CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS...FIRE WEATHER ZONE 304 SOUTHWEST CARBON...FIRE WEATHER ZONE 305 SIERRA MADRE RANGE/MEDICINE BOW NF...FIRE WEATHER ZONE 306 UPPER NORTH PLATTE RIVER BASIN AND FIRE WEATHER ZONE 307 SNOWY RANGE/MEDICINE BOW NF. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. * IMPACTS...GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL RESULT IN THE POTENTIAL FOR RAPID FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ JAMSKI
428 WWUS85 KCYS 220059 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 659 PM MDT SUN JUL 21 2013 ...RED FLAG WARNING FOR WYOMING FIRE WEATHER ZONES 303 THROUGH 307 WILL EXPIRE AT 7 PM THIS EVENING FOR GUSTY WINDS AND VERY LOW HUMIDITIES... ...RED FLAG WARNING IN EFFECT FOR MONDAY FROM 9 AM THROUGH 7 PM FOR WYOMING FIRE WEATHER ZONES 303 THROUGH 307 FOR GUSTY WINDS AND VERY LOW HUMIDITIES... .GUSTY WEST WINDS WILL DIMINISH THIS EVENING WITH SLOWLY RECOVERING RELATIVE HUMIDITIES. GUSTY WEST WINDS OF 25 TO 35 MPH AND VERY LOW RELATIVE HUMIDITIES ARE EXPECTED MONDAY. WYZ303>307-221200- /O.EXP.KCYS.FW.W.0003.000000T0000Z-130722T0100Z/ /O.UPG.KCYS.FW.A.0003.130722T1500Z-130723T0100Z/ /O.NEW.KCYS.FW.W.0004.130722T1500Z-130723T0100Z/ CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS- SOUTHWEST CARBON-SIERRA MADRE RANGE/MEDICINE BOW NF- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE/MEDICINE BOW NF- 659 PM MDT SUN JUL 21 2013 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 7 PM MDT MONDAY FOR GUSTY WINDS AND VERY LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 303...304... 305...306 AND 307... ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR GUSTY WINDS AND VERY LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 303...304... 305...306 AND 307... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND VERY LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 303 CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS...FIRE WEATHER ZONE 304 SOUTHWEST CARBON...FIRE WEATHER ZONE 305 SIERRA MADRE RANGE/MEDICINE BOW NF...FIRE WEATHER ZONE 306 UPPER NORTH PLATTE RIVER BASIN AND FIRE WEATHER ZONE 307 SNOWY RANGE/MEDICINE BOW NF. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. * IMPACTS...GUSTY WINDS AND VERY LOW RELATIVE HUMIDITIES WILL RESULT IN THE POTENTIAL FOR RAPID FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ JAMSKI
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Jul 20, 11:36 PM MDT, 3 hours 4 minutes earlier.
Area forecast discussion, Jul 20, 11:36 PM MDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1136 PM MDT SAT JUL 20 2013 .UPDATE... .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY EVENING) ISSUED AT 1138 PM MDT SAT JUL 20 2013 STORMS HAVE CLEARED THE FORECAST AREA THIS EVENING...ALTHOUGH SOME REDEVELOPMENT ACROSS CENTRAL WYOMING AND SOUTHWEST SOUTH DAKOTA COULD MOVE SOUTHEAST ACROSS NORTHERN PORTIONS OF THE CWA OVERNIGHT. INCLUDED IMPACT FROM SHOWERS AND STORMS AT KAIA...KCDR AND KBFF WITH SCT LOWER CIGS POSSIBLE IN THE WAKE OF THIS ACTIVITY THROUGH THE EARLY MORNING. SOUTHERLY FLOW UP THE CHEYENNE RIDGE COULD ALSO BRING LOW CIGS TO KCYS LATE TONIGHT...BUT WILL QUICKLY DISSIPATE AS WINDS SHIFT TO A DOWNSLOPE COMPONENT THROUGH THE EARLY MORNING. A SCATTERED COVERAGE OF THUNDERSTORMS CAN THEN BE EXPECTED OVER EASTERN PORTIONS OF THE CWA SUNDAY AFTERNOON AND EVENING WITH MVFR CIGS AND VSBYS POSSIBLE. VFR CONDITIONS WILL OCCUR ELSEWHERE THROUGH TOMORROW. && UPDATE ISSUED AT 904 PM MDT SAT JUL 20 2013 IT WAS AN ACTIVE AFTERNOON FOR TSTORMS OVER MUCH OF THE FORECAST AREA WITH REPORTS OF HAIL AND HEAVY RAIN. THE CONVECTION HAS DIMINISHED THIS EVENING WITH A FEW TSTORMS LINGERING OVER THE NORTHERN LARAMIE RANGE INTO THE NORTHERN NEB PANHANDLE THROUGH MIDNIGHT. IN A RECENT UPDATE...CANCELLED SEVERE TSTORM WATCH 427 FOR OUR EASTERN COUNTIES AND LOWERED POPS. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 328 PM MDT SAT JUL 20 2013 FAIRLY WIDESPREAD STRONG THUNDERSTORMS WERE CURRENTLY OVER SOUTHEAST WYOMING...ROUGHLY SOUTH OF A KLAR TO KTOR LINE. THE STORMS HAVE BEEN PRODUCING HEAVY RAIN...STRONG WIND GUSTS AND HAIL. STORMS FIRED INITIALLY OVER THE MOUNTAINS AND THEN MORE RECENTLY ON VARIOUS BOUNDARIES IN THAT AREA. THE ACTIVITY WILL MOVE TO THE EAST AND SOUTHEAST THROUGH EARLY TONIGHT...WITH SEVERE WEATHER QUITE POSSIBLE OVER THE EAST PART OF THE CWA. THE ACTIVITY WILL TAPER OFF AND END FROM WEST TO EAST TONIGHT... WITH SOME LINGERING SHOWERS AND STORMS OVER THE NORTHERN AND EASTERN PANHANDLE EVEN AFTER 06Z. THE STORMS ARE IN A MORE EARLY SUMMER TIME ENVIRONMENT...WITH BETTER 0-6 KM SHEAR AND THE LOW LEVEL THETA-E AXIS OVER THE EASTERN WYOMING BORDER EARLY THIS AFTERNOON. PRECIPITABLE WATER VALUES AROUND AN INCH WILL ALSO FAVOR HEAVY RAIN AND POSSIBLE FLOODING. DRIER AIR WILL SPREAD OVER THE CWA GRADUALLY FROM WEST TO EAST THROUGH MONDAY. SCATTERED LATE DAY THUNDERSTORMS WILL BE POSSIBLE AGAIN OVER THE EAST PART OF THE CWA ON SUNDAY...WITH LITTLE OR NO ACTIVITY ON MONDAY. TEMPERATURES WILL BE WELL ABOVE NORMAL BOTH DAYS. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 328 PM MDT SAT JUL 20 2013 UPPER HIGH CENTERED NR THE GREAT BASIN WILL SLOWLY MIGRATE INTO THE DESERT SOUTHWEST BY THE LATTER HALF OF THE WEEK. FLOW ARE THE PERIPHERY OF THE HIGH WILL TAP INTO MONSOONAL MOISTURE AND ADVECT IT INTO THE INTERMOUNTAIN WEST. SO EXPECT TO SEE PRECIPITATION CHANCES RETURN AND GIVEN THE SLOW STEERING WINDS AND PWATS THAT WILL RETURN TO BETWEEN 0.75 AND 1.25 INCHES...EXPECT HEAVY RAIN CHANCES TO RETURN. BEFORE THEN...TUESDAY WILL BE DRY AS THE UPPER HIGH TRANSITIONS. LLVL THERMAL RIDGE WILL HOLD TO THE WEST OF THE AREA...ALTHOUGH H7 TEMPERATURES WILL CLIMB TO BETWEEN 16-18C. THIS WILL PRODUCE HIGH TEMPERATURES WELL INTO THE 90S AT MOST LOCATIONS. MINIMUM RELATIVE HUMIDITIES WILL FALL INTO THE SINGLE DIGITS IN AREAS WEST OF THE LARAMIE RANGE ON TUESDAY. HOWEVER...LIGHTER SURFACE WINDS WILL SUPPRESS FIRE WEATHER CONCERNS. INITIAL SURGE OF MONSOONAL MOISTURE WILL RETURN ON WEDNESDAY. BEST INSTABILITY AND LLVL CONVERGENCE WILL BE MAINLY CONFINED TO SOUTHEAST WYOMING...BUT CANT RULE OUT ELSEWHERE. THURSDAY LOOKS TO PROVIDE THE BEST CHANCE FOR PRECIPITATION IN THE EXTENDED AS SHORTWAVE ENERGY ROTATES ACROSS THE AREA. MUCH OF THE SAME FOR FRIDAY AND SATURDAY AS MOISTURE RECYCLES DAILY AROUND THE PERIPHERY OF UPPER HIGH. OF COURSE...BEST CHANCES FOR DAILY CONVECTION WILL COME DURING THE AFTERNOON AND EVENING HOURS...BUT WOULD NOT BE SURPRISED IF SOME OF THE ACTIVITY LINGERS INTO THE OVERNIGHT HOURS. HIGH TEMPERATURES WILL SLOWLY FALL BACK INTO THE 80S THROUGH THE END OF THE WEEK AND UPCOMING WEEKEND AS MORE MOISTURE/CLOUD-COVER LIMITS INSOLATION. && .FIRE WEATHER... ISSUED AT 328 PM MDT SAT JUL 20 2013 FIRE WEATHER CONCERNS INCREASE OVER THE CWA...ESPECIALLY WESTERN SECTIONS STARTING ON SUNDAY AND CONTINUING POSSIBLY INTO TUESDAY. WESTERLY SURFACE WINDS WILL GUST AS HIGH AS 20 TO 25 MPH OVER CARBON AND ALBANY COUNTIES SUNDAY AND MONDAY DURING THE DAY. MINIMUM RELATIVE HUMIDITY VALUES WILL BE BETWEEN 7 AND 12 PERCENT OVER THE LOWER ELEVATIONS OF THOSE COUNTIES SUNDAY THROUGH TUESDAY. WILL HOLD OFF ON THE ISSUANCE OF A FIRE WEATHER WATCH FOR THOSE ZONES AS CONDITIONS ARE AT OR BELOW CLIMATOLOGY AND WINDS WILL BE MARGINAL. FURTHER TO THE EAST...MINIMUM RELATIVE HUMIDITY VALUES WILL NOT BE AS LOW AND SOME LATE DAY STORMS WILL BE PRESENT THROUGH MONDAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE...JAMKSI SHORT TERM...WEILAND LONG TERM...HAHN AVIATION...RJM FIRE WEATHER...WEILAND
Hazardous weather outlook, Jul 20, 9:33 PM MDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 933 PM MDT SAT JUL 20 2013 WYZ101-103>107-109>118-220345- CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY- 933 PM MDT SAT JUL 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT A FEW THUNDERSTORMS WILL BE POSSIBLE OVER THE NORTHERN LARAMIE RANGE UNTIL MIDNIGHT. SEVERE THUNDERSTORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY DRIER AND WARMER CONDITIONS ALONG WITH BREEZY SOUTHWEST WINDS WILL ENHANCE THE FIRE WEATHER THREAT WEST OF THE LARAMIE RANGE EARLY NEXT WEEK. SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED LATER IN THE WEEK AS MONSOON MOISTURE SPREADS NORTHEAST ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-WYZ102-108-119-220345- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-GOSHEN COUNTY- EAST LARAMIE COUNTY- 933 PM MDT SAT JUL 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE NORTHERN NEBRASKA PANHANDLE TONIGHT. SEVERE THUNDERSTORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS WILL DEVELOP OVER THE PLAINS. SEVERE THUNDERSTORMS ARE NOT EXPECTED...HOWEVER A FEW MAY BECOME STRONG WITH GUSTY WINDS AND SMALL HAIL OVER THE NORTHERN PANHANDLE. SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED LATER IN THE WEEK AS MONSOON MOISTURE SPREADS NORTHEAST ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE JAMSKI
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 2:40 AM MDT | Fire Weather Watch | CYS | 16 hr | |
| Jul 21, 5:30 PM MDT | Special Weather Statement | CYS | Converse | 30 min |
| Jul 21, 5:35 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara | 25 min |
| Jul 21, 5:58 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara | 47 min |
Nearby
Red Flag Warnings in Wyoming, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.